# SDR UIEA2014061600236

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 85,733 hours, 16,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90084
- Part serial: 15080
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK EMER EXIT GREEN BATTERY CHECK LIGHT DOES NOT ILLUMINATE DURING TEST.  R & R LT UPPER DECK EMER BATTERY PACK IAW AMM 33-51-04, OPERATIONS CHECKED GOOD.
